MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX; PERIPHERAL NERVE BLOCK NEEDLES

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOPLEX; PERIPHERAL NERVE BLOCK NEEDLES
Model Number 001187-77
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).We have received 2 boxes or more of defective needles.They are leaking before use.It is only product # 001187-77 and lot #1251 purchased on (b)(4).All other lot #'s seem to be okay however we still need to file a report and get more needles in.As previously stated i have 2 defective boxes on my desk (one box is open).Can i be credited these? i placed an order for 2 new boxes on (b)(4).
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.- attachment: [complaint report for 285-18.Pdf].
 
Event or Problem Description
Irn# 576_285-18 we have received 2 boxes or more of defective needles.They are leaking before use.It is only product #001187-77 and lot #1251 purchased on po mm76187.All other lot #'s seem to be okay however we still need to file a report and get more needles in.As previously stated i have 2 defective boxes on my desk (one box is open).Can i be credited these? i placed an order for 2 new boxes on mm77050.

Brand Name
SONOPLEX
Common Device Name
PERIPHERAL NERVE BLOCK NEEDLES
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7808033
Report Number9611612-2018-00033
Device Sequence Number1573373
Product Code BSP
UDI-Device Identifier14048223020606
UDI-Public14048223020606
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K111374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model Number001187-77
Device Catalogue Number001187-77
Device Lot Number1251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;